# SDR DHL2005746526

- Difficulty date: July 12, 2005
- Submitted: August 9, 2005
- Operation: Air carrier
- Aircraft: N746DH
- Make and model: Boeing 727224
- Aircraft serial: 22252
- Aircraft time: 57,204 hours, 31,619 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK LOWER CARGO COMPT BS 1183 VERTICAL STIFFENER RBL 7.6 SHOWS CRACK FROM LOWER END IS ABOUT 3 INCHES LONG (NDT VERIFIED).  REMOVED FASTENERS FOR ACCESS IAW S/B 727-53-0175.  STOP DRILLED CRACK IAW B727 SRM 51-10-1.  HFEC VERIFIED STOP DRILL IAW B727 NDT MANUAL PT6 51-00-00 FIG 23.  LOCATED & DRILLED PARTS P/N 65C29080 -3 PO 522887 (ANGLE) P/N 65C29080-5 PO 522887 (ANGLE) P/N 65C29080-8 PO 5228138 (RADUIS FILLER) P/N 65C29080-7 PO 5228102 (RADUIS FILLER) IAW SB 727-53-0175.  TREATED AND PRIMED PARTS & WORK AREA IAW B727 SRM 51-10-2.  INSTALLED PARTS IAW SB 727-53-0175 REV 3 FIG 3.
